# SDR IPXA2019012238168

- Difficulty date: December 29, 2018
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361197720000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C COCKPIT FLOOR SUPPORT WEB IS CRACKED IN AVIONICS COMPARTMENT LT SIDE AT FR 9. REMOVED AND REPLACED CRACKED COCKPIT FLOOR SUPPORT WEB IN AVIONICS COMPARTMENT LT SIDE AT FR 9 IAW SRM 51-40-21. (MINOR)
